# SDR HALA2017071400186

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,661 hours, 10,570 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QUANTITY INDICATION WENT BLANK DURING DESCENT WITH ASSOCIATED STATUS MESSAGE FUEL QUANTITY INDICATION.   PERFORMED FIM 28-41, FAULT TREE 847, AND AMM 28-41-00-715-001-002 ALL TEST PASSED. NO FAULTS NOTED.
